Flucloxacillin and stomach problems

This is the forum for the Kidney Patient Guide. We welcome feedback about the site and any information that may be of use or interest to other visitors.

IMPORTANT NOTE: This forum is not for queries that would otherwise be addressed to a doctor. If you have a question about your condition or treatment please consult your renal unit or doctor. We do not have any editorial or medical resources to answer individual queries.

Moderator: administrator

Flucloxacillin and stomach problems

Postby Thumps » Tue Jul 14, 2015 2:44 pm

Hello!

I'm on my 4th course of flucloxacillin 500mg tablets this year - the last three times for a skin infection which keeps recurring :(

I'm fine with taking antibiotics and such, but I am well aware that taking this again will cause me stomach problems, particularly bloating, indigestion and bowel issues.

Does anyone know if pre-biotics or pro-biotics would help to minimise this? They've been suggested to me a couple of times by well meaning non-immunosuppressed friends. so I thought I'd check in with the more knowledgable folks.

Thanks!
PKD/PLD diagnosed 1994, CKD stage 5 Oct 2007, Living Donor Kidney Transplant Dec 2008, still going strong!
Thumps
 
Posts: 1169
Joined: Thu Sep 14, 2006 3:50 pm
Location: London, England

Return to The KPG Forum

Who is online

Users browsing this forum: Google [Bot] and 16 guests